Abstract and Applied Analysis

On Some k -Dimensional Cyclic Systems of Difference Equations

Wanping Liu, Xiaofan Yang, and Bratislav D. Iričanin

Full-text: Open access


Motivated by Iričanin and Stević's paper (2006) in which for the first time were considered some cyclic systems of difference equations, here we study the global attractivity of some nonlinear k-dimensional cyclic systems of higher-order difference equations. To do this, we use the transformation method from Berenhaut et al. (2007) and Berenhaut and Stević (2007). The main results in this paper also extend our recent results in the work of (Liu and Yang 2010, in press).

Article information

Abstr. Appl. Anal., Volume 2010 (2010), Article ID 528648, 11 pages.

First available in Project Euclid: 1 November 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Liu, Wanping; Yang, Xiaofan; Iričanin, Bratislav D. On Some -Dimensional Cyclic Systems of Difference Equations. Abstr. Appl. Anal. 2010 (2010), Article ID 528648, 11 pages. doi:10.1155/2010/528648. https://projecteuclid.org/euclid.aaa/1288620742

Export citation